MathSciNet Relay Station
MathSciNet bibliographic data
MR2115378 22E46
Howe, Roger; Tan, Eng-Chye; Willenbring, Jeb F. Stable branching rules for classical symmetric pairs. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1601–1626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement